# SDR 97UAL900334

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650UA
- Make and model: Boeing 767322
- Aircraft serial: 25287
- Engine: Pwa PW4060
- System (JASC): 2230 · Auto Throttle System
- Part: Auto Throttle
- Part number: 937E205G2
- Condition: Malfunctioned
- Location: E/E Compt
- Part time: 8,375 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT LOW SPEED WHEN AN AUTO THROTTLE DISC AMBER EICAS MESSAGE CAME ON.  *S/D*  FLIGHT CREW RE-ENGAGED AUTO THROTTLE AFTER TAKEOFF.  ALL MODES FUNCTIONED NORMALLY.  MCDP FLT FAULTS SHOWED TLA LT, TLA RT, AND MCDP-TMC TEST COMMAND FAIL MESSAGES.  AUTO THROTTLE CHECKED OK AFTER FLIGHT.
